# SDR TWAA0106228

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN FOUND CORROSION AROUND LAV MOUNT HOLES AT STA 219 AND BL 16L.   REMOVED CORROSION PER SPM 6-80-01.  PAINTED AND TREATED PER SRM 51-10-3.
